Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Concerning the commutator subgroup of a ring


Author: W. E. Baxter
Journal: Proc. Amer. Math. Soc. 16 (1965), 803-805
MSC: Primary 16.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0180577-3
MathSciNet review: 0180577
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Baxter, Lie simplicity of a special class of associative rings, Proc. Amer. Math. Soc. 7 (1956), 855-863. MR 0082481 (18:557b)
  • [2] -, Lie simplicity of a special class of associative rings. II, Trans. Amer. Math. Soc. 87 (1958), 63-75. MR 0095866 (20:2364)
  • [3] I. N. Herstein, On the Lie and Jordan rings of a simple associative ring, Amer. J. Math. 77 (1955), 279-285. MR 0067871 (16:789e)
  • [4] -, The Lie ring of a simple associative ring, Duke Math. J. 22 (1955), 471-476. MR 0074394 (17:577d)
  • [5] -, Topics in ring theory, Univ. of Chicago, Chicago, Ill., 1965.
  • [6] I. I. Zuev, Lie ideals of an associative ring, Uspehi Mat. Nauk 18 (1963), no. 1 (109), 155-158. MR 0146204 (26:3726)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.20

Retrieve articles in all journals with MSC: 16.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180577-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society